# SDR GTIA2020070235220

- Difficulty date: June 29, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N685NK
- Make and model: Airbus A321-231
- Aircraft serial: 8115
- Aircraft time: 7,976 hours, 3,398 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Burned Out
- Location: Extract
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR CAME BACK PACK ONE WAS OFF APU BLEED ON.  FOUND EXTRACT FAN 18HQ BURNT OUT, R/R EXTRACT FAN 18HQ OPS CHECK OK NO SMELL IAW AMM 21-26-51.
